RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1961, Volume 5, Issue 3, Pages 3–16 (Mi mat181)  

Quelques théorèmes de non-plongement pour les variétés différentiables

M. F. Atiyah, F. Hirzebruch


Full text: PDF file (652 kB)

Original version in (translated by M. R. Despot):
Bull. Soc. Math. France, 1959, 87, 383–396

Bibliographic databases:

Citation: M. F. Atiyah, F. Hirzebruch, “Quelques théorèmes de non-plongement pour les variétés différentiables”, Matematika, 5:3 (1961), 3–16; Bull. Soc. Math. France, 87 (1959), 383–396

Citation in format AMSBIB
\Bibitem{AtiHir61}
\by M.~F.~Atiyah, F.~Hirzebruch
\paper Quelques th\'eor\`emes de non-plongement pour les vari\'et\'es diff\'erentiables
\jour Matematika
\yr 1961
\vol 5
\issue 3
\pages 3--16
\mathnet{http://mi.mathnet.ru/mat181}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0114231}
\zmath{https://zbmath.org/?q=an:0196.55903}
\transl
\jour Bull. Soc. Math. France
\yr 1959
\vol 87
\pages 383--396


Linking options:
  • http://mi.mathnet.ru/eng/mat181
  • http://mi.mathnet.ru/eng/mat/v5/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:66
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020